# SDR ASAA2017121622925

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,307 hours, 10,612 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND FLARE NOSE OF A/C PITCHED LEFT RESULTING IN A TOUCHDOWN APPROX 45' LEFT OF CENTERLINE AND NOSE POINTING LEFT. ONCE MAIN GEAR TOUCHED, RIGHT RUDDER NEEDED APPLICATION TO KEEP FROM CONTINUING OFF RUNWAY.  ACFT  GROUNDED.  ACCOMPLISHED DFCS BITE PROCEDURE FIM 22-11 TASK 801.  NO FAULTS FOUND.  PERFORMED FIM 22-11 TASK 825. AIRPLANE ALIGNMENT PROBLEM. PERFORMED LAND VERIFY,  AMM TASK 22-11-00. ALL TESTS PASSED.  ACCOMPLISHED THE FOLLOWING: (A) BITE LIBRARY TEST, AMM TASK 22-11-00-740-806 (ALL LIBRARY TESTS, CHANNELS A & B). (B) FLIGHT CONTROL COMPUTER INSTALLATION, AMM TASK 22-11-33-400-801 SUBTASK 22-11-33-740-001 - LRU REPLACEMENT TEST FOR FCC. ALL TESTS PASSED.
